# SDR AALA202404265079

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 11,594 hours, 1,771 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CUT OUT PANEL HAVE MULTIPLE CRACKS. REPAIRED AND INSTALLED R1 DOOR CUT OUT PANELS. PER AMM-B787-A-25-00-00-11A-663A-A
